# SDR V0XR20190625AV1

- Difficulty date: June 20, 2019
- Submitted: June 25, 2019
- Operation: General aviation
- Aircraft: N810SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15093
- Aircraft time: 32,806 hours, 20,711 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 897-942
- Part time: 32,806 hours, 20,711 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CHAFE INTO FUSELAGE SKIN JUST AFT OF FS 913 AT STRINGER 27  REPAIRED IAW REO 60-53-51-195
